# SDR CHQA201100495

- Difficulty date: December 21, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 25,550 hours, 20,712 cycles
- Engine: Allsn AE3007A
- Engine time: 22,122 hours, 19,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 133579
- Condition: Discharged
- Location: Cabin
- Part time: 24,474 hours, 20,672 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE NUMBER 1 EMERGENCY LIGHT BATTERY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE NUMBER 1 EMERGENCY LIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
